Translator Disclaimer
August 2004 Extending Doob's consistency theorem to nonparametric densities
Antonio Lijoi, Igor Prünster, Stephen G. Walker
Author Affiliations +
Bernoulli 10(4): 651-663 (August 2004). DOI: 10.3150/bj/1093265634

Abstract

We extend Doob's well-known result on Bayesian consistency. The extension covers the case where the nonparametric prior is fully supported by densities. However, our use of martingales differs from that of Doob. We also consider rates.

Citation

Download Citation

Antonio Lijoi. Igor Prünster. Stephen G. Walker. "Extending Doob's consistency theorem to nonparametric densities." Bernoulli 10 (4) 651 - 663, August 2004. https://doi.org/10.3150/bj/1093265634

Information

Published: August 2004
First available in Project Euclid: 23 August 2004

zbMATH: 1055.62053
MathSciNet: MR2076067
Digital Object Identifier: 10.3150/bj/1093265634

Rights: Copyright © 2004 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 4 • August 2004
Back to Top